Half of Oz Parents Overdose Their Children With Paracetamol

by Tanya Thomas on  June 15, 2011 at 7:17 AM Child Health News
RSS Email Print This Page Comment bookmark
Font : A-A+

A new report has suggested that half of all parents medicate their children with wrong doses of paracetamol, even if they do not need it.

According to the Sunday Telegraph, last year the NSW Poisons Information Centre received 4300 calls relating to painkillers and children.
 Half of Oz Parents Overdose Their Children With Paracetamol
Half of Oz Parents Overdose Their Children With Paracetamol

Among them, 3000 calls were for paracetamol overdose, while 1300 calls were for Ibuprofen.

"Fever season is here and people are going to be using paracetamol and ibuprofen in children," News.com.au quoted toxicologist and medical director of the centre, Dr Naren Gunja as saying.

"My advice is, be meticulous about the dose," he added.

Source: ANI

Post a Comment

Comments should be on the topic and should not be abusive. The editorial team reserves the right to review and moderate the comments posted on the site.
Notify me when reply is posted
I agree to the terms and conditions

More News on:

Height and Weight-Kids 

News A - Z

A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

News Search

Medindia Newsletters

Subscribe to our Free Newsletters!

Terms & Conditions and Privacy Policy.

Find a Doctor

Stay Connected

  • Available on the Android Market
  • Available on the App Store

News Category

News Archive

Loading...